On some applications of graphs to cryptography and turbocoding

Shaska, Tanush and Ustimenko, V. (2008) On some applications of graphs to cryptography and turbocoding. Albanian J. Math., 2 (3). pp. 249-255.

[img]
Preview
Text
050.pdf

Download (150kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 06 Dec 2017 19:54
Last Modified: 06 Dec 2017 19:54
URI: http://kerkoje.com/id/eprint/182

Actions (login required)

View Item View Item